Gemzar - Ongoing side effects. On it for avyear now?
- 24 Nov 2011 by surferj
- gemzar, breast cancer, side effect, medication
... Any suggestions to relieve the symptoms in terms of taking medication or other supports?
25 Nov 2011
Can you provide us with more information please. What specific side effects are bothering you?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been prescribed the medication as a prevention drug since my indicators are high that I am likely to contract breast cancer. Is anyone else ...
0 answers • 19 Mar 2012 •
... stopped taking as at end of my Breast Cancer Treatment and starting to feel terrible. Sickness, aching, light headed etc. Anyone know if this is ...
5 answers • 13 May 2013 • 1 star
I was diagnosed with breast cancer 2010 and successfully treated so careful what medication i know take. Im going to be taking medication for IBS ...
1 answer • 12 Aug 2013 •
My 62 year old wonderful husband was diagnosed with Stage III unresectable PC in April. He already had 6 weeks of radiation (M-F) and chemo 24/7 (5 ...
1 answer • 26 Aug 2013 •
I've read on the Community.Breastcancer.org site of breast cancer and Mirena. Has any one here been diagnosed with breast cancer after insertion ...
1 answer • 19 Oct 2013 •